# SDR CALA2021051700663

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-20-10: R1 DOOR FRAME 16 STOP FITTING #7 UPPER AND LOWER INBOARD HOLES ARE CRACKED IN THE INTERCOSTAL FITTING. "REPAIR BE FORE NEXT FLIGHT". CONTACT ENGINEERING FOR APPROVED REPAIR INSTR UCTIONS. PER HAECO LCQ N/R 9296304/32304 GENERATED BY V061633. REPAIRED R1 DOOR FRAME 16 STOP FITTING #7 UPPER AND LOWER IB HOL ES IN TH INTER COSTAL FITTING BY REMOVING AND REPLACING IAW UAL ECTA 5311-02555 PER REPAIR DRAWING R53113118 ISSUE F TABLE 2 REP AIR COSE AO SRM 51-72-11-911-001 DWG D53112300 D53114097 HAECO L CQ REF 9296304/32304 BY MECH V061609
